# SDR NACA20250717010

- Difficulty date: March 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DECK PANEL AT L/H STA 955 - 977, LBL50 TO LBL 98 FOUND AREA OF CORROSION.  ACCOMPLISHED EA #767-5700-73-B00461 IR AT L/H STA. 955 TO STA. 977 LBL 50 TO LBL 98 DECK PANEL
